MathSciNet Relay Station
MathSciNet bibliographic data
MR2388228 55R12 (57M12)
Buchstaber, V. M.; Rees, E. G. Frobenius $n$-homomorphisms, transfers and branched coverings. Math. Proc. Cambridge Philos. Soc. 144 (2008), no. 1, 1–12.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement